# SDR 2005000016

- Difficulty date: December 13, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24528
- Aircraft time: 46,056 hours, 16,670 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5220 · Emergency Exits
- Part: Guide Arm
- Part number: 140N2640
- Condition: Out Of Adjust
- Location: Emergency Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT ENTRY DOOR FAILED TO FULLY OPEN DURING EVACUATION TEST.  PERFORMED COMPLETE DOOR ADJUSTMENT TEST AND ADJUSTED R2 DOOR IAW MM 52-11 PERFORMED OPERATIONAL TEST OF R2 DOOR SLIDE IAW OAI CARD NR 75TC-0890.  THE ROOT CAUSE FOR THE FAILURE TO DEPLOY WAS THAT THE DOOR WAS OBSTRUCTED BY THE LOWER SLIDE SKIRT WHEN ATTEMPTING TO DEPLOY SLIDE. ADJUSTMENTS WERE MADE TO THE GUIDE ARM TO ALLOW FOR ADDITIONAL CLEARANCE FOR THE DOOR TO COCK OPEN ENOUGH TO ALLOW CLEARANCE FOR THE LOWER SLIDE SKIRT. NOTE: AIRCRAFT DOOR WAS WITHIN MM LIMITS BOTH BEFORE AND AFTER RIGGING.
